# SDR AUS20011264

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 00292000077
- Condition: Chafed
- Location: Fuel Dist
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CROSSFEED FUEL LINE LOCATED IN LT WHEEL WELL CHAFING ON UNDERCARRIAGE ACTUATOR CONTROL ROD. THE FUEL LINE HAD BEEN COVERED WITH A PLASTIC SLEEVE AFTER THE DAMAGE HAD OCCURRED.  SUSPECT CAUSED BY INADEQUATE SECURING OF FUEL LINE. PERSONNEL/MAINTENANCE ERROR.
